Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

Mirena problem

(1 Post)
frazzled123 Tue 09-Oct-12 14:26:55

Had mirena put in jan. use hrt patch for oestrogen and mirena for progesterone. Haven't had any bleeding for a couple of months, then for the last two weeks have gradually got more and more hip and pelvic discomfort. Went to GP who has sent for X-ray and get results this week. Felt increasing discomfort then started a period. Not much bleeding but cramping has been horrible, even in my rectum which has been no fun at all. Still bleeding and going to GP for results Fri so will obviously mention this. anyone else had this?

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now